# SDR IPXA2024102452020

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N632UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65775
- Aircraft time: 10,634 hours, 1,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U38675
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOAD CREW STRUCK AIRCRAFT WITH CAN CAUSING PUNCTURE DAMAGE NEAR STA 2020 BETWEEN STRINGERS 38L & 39L. COMPLETED/ VERIFIED ALL STEPS OF EO-91798-REQ1 LISTED ARE C/W. THIS IS A MAJOR REPAIR, CAT B REPAIR. REFEO-91798-REQ1 (SECTION 46 LEFT FUSELAGE SKIN PUNCTURE BETWEEN STA 2020 - 2040 AND S-37L - 38L - CATEGORY B REPAIR)
